For well over a month now, I've been having dizziness, headaches, trouble focusing vision, and a dim quality to my vision, particularly when I read or look at a computer screen. I have never had eye strain before from looking at a computer, but the problem started a few weeks after I got a new prescription, which my eye doctor said was too strong (I did not get the prescription from my usual eye doctor).
I have been to several doctors about these symptoms to try to rule out anything serious, and even had a brain MRI that found nothing problematic.
What I am wondering is if anyone has experienced eye strain symptoms like these that continued for a long period of time. The problem seems to have continued even after switching back to my old glasses, which is the one thing that has the eye doctor baffled.
Are there any other factors that could be contributing to eye strain? Thanks!
Might want to go see your family doctor. May not be eye related problem. Blurry vision may be a symptom to another problem you might be having. ie. blood suger level (any history of diabetes in your family ?) Maybe low blood pressure. My recommendation would be to get a physical done.
Try spending a weekend not using a computer, watching TV or reading. If that makes your symptoms dramatically better it's likely related to the glasses RX and your adjustment to same. If it makes no difference and your symptoms are the same it may not be a glasses problem.
If you are near or over 40 and you wear single vision glasses it could be an early symptom of needing bifocals.
Would suggest you see your personal MD for physicial and if possible a neuro-ophthalmologist.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.